# SDR DALA2020120403979

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 10,786 hours, 5,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING STEP OF AMDS, FOUND WHITE AND YELLOW LANYARDS ON 1R EVAC SLIDE GIRT BAR TO BE MISROUTED.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0222:2561-4002-RF/001 00279.  CORRECTED INSTALLATION OF WHITE AND YELLOW LANYARDS, REF AMDS 2561-4002.
